# SDR SIMA20150307013

- Difficulty date: March 7, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 14523955001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM FRAME HAS 4 CORRODED NUTPLATE HOLES.  REPAIRED SERVICE DOOR BOTTOM FRAME NUTPLATE HOLES IAW ERS-EM-52MR-304.
